MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED LATERALIZED INSERT; SHOULDER POLYMER METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED LATERALIZED INSERT; SHOULDER POLYMER METAL PROSTHESIS
Catalog Number DWB995
Medical Device Problem Codes Disassembly (1168); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Patient Problem/Medical Problem (2688)
Date of Event 07/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
In postop visit patients xray showed unthreaded humeral metaphysis from humeral stem.Patient had revision reverse tsa for failed implants on (b)(6) 2017.The metaphysis was found to have partially become unthreaded from humeral stem and break off at the junction in the threaded part where the teflon plug goes through.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED LATERALIZED INSERT
Common Device Name
SHOULDER POLYMER METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6803609
Report Number3000931034-2017-00162
Device Sequence Number983909
Product Code KWS
UDI-Device Identifier03700386916564
UDI-Public03700386916564
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/19/2020
Device Catalogue NumberDWB995
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/21/2017
Supplement Date Received by Manufacturer07/21/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;